# SDR CALA2023050901441

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 46,086 hours, 24,322 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 14234H6570
- Condition: Cracked
- Location: Fo Windshield
- Part time: 15,379 hours, 7,787 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FO S WINDSHIELD REQUIRES INSPECTION PER AMM 56-11-11, DUE TO LIST DEFECT,EG SCRATCH, CRACK, DELAMINATION, BUBBLES,HEAT DAMAGE LOCATED GIVE LOCATION AND SIZE SEVERE HAIL DAMAGE ENTIRE FO WINDSCREEN. CRACKS EXTEND OVER ENTI RE WINDOW. ADDED PHOTOS OF CRACKED FO''S WINDSHIELD. APPEARS TO BE ONE LOCALIZED HIT WHICH RADIATED OUTWARD. CURSERY CHECK OF EXTERIOR FUSELAGE SHOWED NO OTHER DAMAGE. AIRCRAFT WAS AT FL180 WHEN WINDOW CRACKED. REMOVED F/O WINDSHIELD IAW AMM TASK 56-11-11-000-001-A. STARTED INSTALLING WINDSHIELD ALL SCREWS ARE TORQUED EXCEPT COMPLETED STEPS 4.A.(3), (4) AND (5) REF AMM30-81-21-400-001 AND INSTALLED ANTI- ICING PROBE AND ACCOMPLISHED OPERATIONAL TEST OF ORDERED TWO ASNA2001V5-38 FOR THE FLIGHT DECK EYE POSITION INSTALLATION REQUIRED.  PARTS USED:  31-5611-9-9002,QTY :1 SCREW 24 AND 27 DUE TO THEY ARE STRIPPED. STILL NEEDS FAYING AWM30-81-02 (REINSTALL OF ICE INDICATOR WIRING). PERFORMED PROBE, TEST PASSED. INSTALLED EYE POSIOTION BALL MOUNT, FILET BRACKET. ADD EMP:U404939,U403012 SEALANT AND HOOKUPS. REF AMM 56-11-11. BONDING CHECK FOR ICE INDICATOR REF TASK20-28-00-912-802-A, SEALED AND SEALED ALL BOLT HEADS,AMM 30-42-00-710-001-A, BONDING CHECK GOOD. INSTALLED CENTER RETAINER ADD EMP:U349207 COMPLETED INSTALLATION OF FO WINDSHIELD AS REQD REF AMM 56-11-11-400-001.  PARTS USED:  31-5611-9-9002,QTY :2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821400  SN OFF 6570 WINDSHIELD, ASS  OFF 31-5611-9-9002 6570 ON 31-5611-9-9002 4864
